MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 Control Wire; wire, guide, catheter

BOSTON SCIENTIFIC CORPORATION V-18 Control Wire; wire, guide, catheter
Model Number 40535
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device detachment occurred.A v-18 control wire was selected for use during an obliterative arteriopathy of the lower extremities, which required angioplasty of the proximal fibular artery.During the procedure, a fragment of the guidewire detached and remained in the patients popliteal artery.It was noted that the fragment was not retrieved because it was microscopic and deemed harmless by the doctors.The patient was discharged and prescribed a 7 day treatment with antibiotics (augmentin).No changes were made to the anticoagulant treatment.
 
Additional Manufacturer Narrative
Further event information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.

Brand Name
V-18 Control Wire
Common Device Name
wire, guide, catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50587899
Report Number2124215-2026-46544
Device Sequence Number15875791
Product Code DQX
UDI-Device Identifier08714729070221
UDI-Public(01)08714729070221(17)280325(10)38929989
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40535
Device Catalogue Number40535
Device Lot Number0038929989
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexUnknown